It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear Pika, sorry to hear that you are having such a bad time. I have had 5 iron iv in the past two years. You should be able to drive home after the treatment. They will give you steroids, benadril with the iron. I did have a bad reaction the following day after my first iv iron. Seems like the iron settled in my back which caused a great deal of pain. Had to call the doctor or pain meds. My doctor said it is unusual, but it can happen. After the first treatment, they changed the iron to another type, can not remember which. I did not have the sever side effects as bad in the other treatment of iv iron. I would not be surprised if you need more than one iv iron treatments with your hgb being sooo low.
Oh, yes, I have had two capsule done, 3 endoscopy, and 3 colonoscopy done in the past two years. Outside of re-occurring h-pylori and ulcers, they doctors said it was a combination of that and avm and my heavy periods. But my last labs is really good, hgb 14 and ferritin of 70, that was two months ago, but I know my iron maybe low again, have been chewing ice. I go to my hematologist in a few weeks, so he will check my labs again.
Hope you are feeling better soon, but it will take time.





All times are GMT -7. The time now is 01:36 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!